Jan 15, 2004
Is using 1000 ml of HCG twice per week to raise testosterone levels safe? Will it permanently suppress LH, cause testicular cancer, or desensitize the Leydig cells in the testes to LH? Will I need to use an anti-estrogen such as arimidex to prevent aromatization of the testosterone?
Response from Dr. Moyle
Chorionic gonadotropin (HCG) is a drug whose actions are almost the same as those of luteinizing hormone (LH), which is produced by the pituitary gland. It is a hormone also normally produced by the placenta in pregnancy. Chorionic gonadotropin has different uses for females and males. In males, LH and chorionic gonadotropin stimulate the testes to produce male hormones such as testosterone. This is usually done in boys who have delayed puberty. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor if any of the following side effects occur: More common: Bloating (mild); stomach or pelvic pain
Less common or rare: nausea, vomiting, or diarrhea (continuing or severe); swelling of feet or lower legs; weight gain (rapid);Acne; Enlargement of breasts; headache; irritability; mental depression; pain at place of injection; tiredness HCG may also be elevated in cancers of the breast, lung, pancreas, stomach, kidney, and brain. Non-malignant elevations may be seen in bowel disease, duodenal ulcers, cirrhosis, and pregnancy. It is not known to cause cancers or desensitization. It does not permanently deal with hypogonadism as this problem is one step up the cycle..in the hypothalamus.
There is limited reseach on the use of HCG. Its is occasionally (not necessarily rationally) used by body builders after anabolic sterod use. I see no indication for its use in a person with HIV. If you have repeatedly low testosterone use a replacement like androgel Regrads Graeme Moyle
BioAlcamid for my facial wasting
HBV and lipoatrophy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.